# SDR COMA9860130

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Pax Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, B, A

## Discrepancy

CABIN DOOR WARNING DURING CRUISE AT 26,000 FEET, PERFORMED EMERGENCY DEPRESSURIZATION AS PER QRH LANDED SAFELY AT BMI. REPLACED DEFECTIVE SECTIONS OF DOOR WARNING WIRING HARNESS, WIRE NR MB20C22 AND WIRE NR MB67B22 AT CONNECTOR P1MB.
